# SDR 2006FA0000637

- Difficulty date: May 1, 2006
- Submitted: June 29, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Failed
- Location: Exciter
- Component: Ac Generator
- Component part number: 31708003A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER ROTOR LEAD WIRES BROKEN AT SOLDER CONNECTION TO DIODES.  (K)
